# SDR 98ZZZX2240

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N219FX
- Make and model: Lear 60LEAR
- Aircraft serial: 007
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 24409315
- Condition: Failed
- Location: Rt Engine Fire
- Part time: 3,606 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RIGHT ENGINE FIRE WARNING WOULD NOT TEST.  TROUBLESHOT TO OPEN HOT SECTION LOOP.  DURING DISASSEMBLY FOR REPLACEMENT, DISCOVERED THE LOOP WAS MIS-POSITIONED IN THE RETAINING CLAMP CAUSING THE ELEMENT TO BREAK.  THIS FACILITY ALSO HAS REPLACED THE SAME UNIT ON ANOTHER LEARJET 60 DUE TO THE CLAMP OPENING AND CHAFING THE SAME LOOP.  SUBMITTER RECOMMENDED THIS AREA BE INSPECTED AT EACH ACCESS AND CAUTION BE USED ON INSTALLATION.
